Tag Archives: side effects of lorlatinib

‘I’ll have a side of this…’

Not all side effects are bad ones. Lorlatinib has two that I rather enjoy. Vivid dreams (epic too, I swear I sometimes pick up where I left off the next night) and a surfeit of energy. Good energy, not the jittery heart racing stuff that comes from too much caffeine or (ahem) snorting coke. Or the rage-y artificial high that is secondary to steroids.

This is more akin to the way you feel after a sound night’s sleep. Well rested. Fresh. Ready to seize the day.

I’ll take it. My last therapy was a real buzz kill when it came to energy. And I am energy dependent. Lying around is so not my jam.

Plans, I’ve got big plans. That has always been my MO. And for the last few weeks I have been accomplishing the bare minimum. Tomorrow I am heading to the studio and I could not be more excited. Gonna climb those 94 steps if it kills me. And when I get to the top, art will be made.

xo